For EDITORS

For READERS

All Issues

Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 9, Number 4, 2019, Pages 1347-1358                                                                DOI:10.11948/2156-907X.20180240
Existence and multiplicity of solutions to a class of noncooperative elliptic systems with superlinear nonlinear terms
Xiaofeng Ke,Chunlei Tang
Keywords:Noncooperative elliptic systems, new superlinear condition.
Abstract:
      We study a class of noncooperative elliptic systems. By applying a new superlinear condition, it is shown that there exists a nontrivial weak solution. Moreover, infinitely many solutions are obtained.
PDF      Download reader